# SDR ASAA2014062808370

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,173 hours, 7,847 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  PERFORMED CABIN TEMP CONTROL BIT CHECK ON NR 2 CONTROLLER.  CURRENT FAULT SHOWS BACKUP ZONE, AFT ZONE, SENSOR.  ON VERIFY GOT TCV FAULT ON NR 2.  RESET NR 2 CONTROLLER.  RAN BIT CHECK NO FAULTS NOTED.
